# SDR TRAX200800671

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 15,274 hours, 12,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8764811 OPERATION 252 FS 280 CLIP AT LBL 9.0 OUTBRD IS CRACKED.  REMOVED CRACKED FS 280.0 CLIP AT OUTBOARD LBL 9 AND INSTALLED NEW SERVICEABLE CLIP IAW CRJ 200 SRM 51-42-13 AND 51-42-21. [SDR CLOSED](B)
